# SDR 95ZZZX1207

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58WC
- Make and model: Beech 58
- Aircraft serial: TH766
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod Assy
- Part number: 3581512514
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,288 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACE ROD ASSEMBLY ON RIGHT GEAR MALFUNCTIONED CAUSING GEAR COLLAPSE ON LANDING.
